# SDR CALA0800447

- Difficulty date: May 12, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N17644
- Make and model: Boeing 737524
- Aircraft serial: 28905
- Aircraft time: 28,521 hours, 15,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: BAC1505100120
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL UPPER ANGLE HAS CRACK AT NUT PLATE BS 348 - 360 LBL 14".  REMOVED DAMAGED INTERCOSTAL UPPER ANGLE IAW B737 SRM 51-40-02 MATERIAL ID FOR ANGLE, BAC1505-100120 EXTRUSION, AND MATERIAL ID FOR SHIM 7075-T6, 0125", PAC 75145Q, IAW EA5310-03585, FABRICATED ANGLE AND SHIM IAW EA3510-03555.  ALODINED AND PRIMED ANGLE AND SHIM IAW B737 SRM 51-20-01.  INSTALLED ANGLE AND SHIM IAW EA5310-03585.
